Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 49, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Oct 12, 2023, 8:30 AM EDT for Marion County, Florida. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2023, 8:30 AM EDT (12:30 UTC)
- Expired
- Oct 12, 2023, 8:45 AM EDT
- In force
- 15 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Marion County, FL
The radar
The Tampa radar (KTBW), 148 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 12, 12:49 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 0.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1960 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 17.0
The text
As transmitted.
579
WFUS52 KJAX 121230
TORJAX
FLC083-121245-
/O.NEW.KJAX.TO.W.0049.231012T1230Z-231012T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
830 AM EDT Thu Oct 12 2023
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Southwestern Marion County in northern Florida...
* Until 845 AM EDT.
* At 830 AM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Rainbow Lakes Estates, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Marion County, including the following locations...
Dunnellon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2899 8236 2900 8237 2901 8239 2902 8240
2902 8242 2905 8246 2905 8249 2907 8250
2917 8238 2911 8216 2898 8233
TIME...MOT...LOC 1230Z 244DEG 38KT 2903 8237
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
CHANEY1 follow-up statement
841
WWUS52 KJAX 121240
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
840 AM EDT Thu Oct 12 2023
FLC083-121250-
/O.EXP.KJAX.TO.W.0049.000000T0000Z-231012T1245Z/
Marion FL-
840 AM EDT Thu Oct 12 2023
...THE TORNADO WARNING FOR SOUTHWESTERN MARION COUNTY WILL EXPIRE AT
845 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 900 AM EDT for northern
Florida.
LAT...LON 2899 8236 2900 8237 2901 8239 2902 8240
2902 8242 2905 8246 2905 8249 2907 8250
2917 8238 2911 8216 2898 8233
TIME...MOT...LOC 1240Z 244DEG 38KT 2907 8229
$$
CHANEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Oct 12, 6:45 AM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Oct 12, 6:45 AM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
645 AM EDT Thu Oct 12 2023
...New AVIATION...
.NEAR TERM...
Issued at 400 AM EDT Thu Oct 12 2023
Showers and storms will continue into the early morning hours
across southeast Georgia and northeast Florida, with a tornado
watch in effect for northeast Florida until 9am today. As the low
pressure moves along a frontal boundary over northeast Florida,
winds will begin to pick up with the highest winds expected for
southern locations in northeast Florida with wind gusts of 30mph
possible, potentially 40mph. The potential for a Wind advisory
will be re-evaluated in the next update. The low pressure will
begin to move off into the Atlantic waters during the early
afternoon. Heavy rainfall will still be possible for locations
along the I-95 corridor and south of the I-10 as the frontal
boundary remains over the area through today, with activity
beginning to wind down into the evening.
Highs on Thursday will range from around the high 60s to low 70s
across inland southeast GA, to the low and mid 80s in the warm
sector across north central FL.
&&
.SHORT TERM...
(Friday through Saturday night)
Issued at 400 AM EDT Thu Oct 12 2023
FRI...
Unsettled weather continues into Friday as another impulse rides
along the diffuse frontal zone that will lay between I-10 and I-4.
Combination of lift along the frontal zone and a developing surface
low will lead to at least scattered showers through Friday evening.
Thunderstorm potential is a bit more uncertain given the meager
instability. However, isolated storms that develop (along and south
of the frontal zone - mainly north-central FL) will be capable of
strong outflow winds. Shower coverage will diminish during the
evening with the loss of heating but a isolated activity will
continue as the low moves off the coast and a surface trough (psuedo
cold front) trails in its wake. Wide range of temperatures with the
frontal zone situated across the area. Mid to upper 70s across SE GA
on the cool side and low to mid 80s on the warm side in NE FL.
SAT...
Dry air advecting in from the northwest will limit any potential for
rain with a more substantial trough dragging a colder and drier
front through the area Saturday night. Clearing skies during the
afternoon hours temperatures will warm into the low 80s in SE GA and
mid 80s across NE FL.
&&
.LONG TERM...
(Sunday through Wednesday)
Issued at 400 AM EDT Thu Oct 12 2023
Large-scale upper trough will carve out across the eastern US
through Wednesday. Shortwaves rounding the upper trough will send
reinforcing shots of cool air into the with dry frontal passages.
This will result in a period of much cooler than normal temperatures
along with a prolonged period of dry and breezy conditions. By
Thursday the trough finally lifts out and surface high pressure
builds to the northeast bringing a return of onshore flow and
increasing cloud cover.
&&
.AVIATION...
(12Z TAFS)
Issued at 642 AM EDT Thu Oct 12 2023
Showers and storms continue to move across the area at the start
of the TAF period. By the afternoon, activity should begin to
become less extensive, but periods of heavier showers possible
along coastal areas of Florida.
&&
.MARINE...
Issued at 400 AM EDT Thu Oct 12 2023
A warm front will move across the northeast Florida waters by the
early morning hours today. Strong to severe thunderstorms capable
of producing waterspouts possible through this afternoon,
especially for the waters from St. Augustine southward. Small
Craft Advisory conditions forecast for local waters. Winds will
shift to northerly and then northeasterly as a passing low
pressure center moves offshore, with winds and seas diminishing by
Thursday night and Friday. A frontal boundary will linger over
the northeast Florida waters on Friday and Friday night, with
another round of showers and thunderstorms possible on Friday
afternoon and evening. A strong cold front will then cross our
local waters on Saturday afternoon and evening, with breezy
northwesterly winds developing in the wake of this front on Sunday
and Sunday night.
Rip Currents: High risk continues for southeast Georgia waters
through Thursday. With a moderate risk of Rip currents for
northeast Florida waters.
&&
.HYDROLOGY...
Issued at 400 AM EDT Thu Oct 12 2023
Rain accumuluations across northeast FL will result in rises in
area rivers including portions of the Santa Fe and St Marys
Rivers. River levels are expected to stay below flood stage at
this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 63 79 66 / 90 30 40 20
SSI 76 69 82 69 / 100 30 40 30
JAX 78 70 85 67 / 90 40 40 10
SGJ 83 72 86 69 / 90 40 50 20
GNV 83 71 87 68 / 90 30 40 10
OCF 84 74 87 70 / 90 40 40 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...High Rip Current Risk through late tonight for GAZ154-166.
AM...Small Craft Advisory until 5 AM EDT Friday for AMZ450-470-472.
Small Craft Advisory until noon EDT today for AMZ452-454.
Small Craft Advisory until 5 PM EDT this afternoon for AMZ474.
&&In the hours before
Special weather statement, Oct 12, 8:00 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
800 AM EDT Thu Oct 12 2023
FLZ140-240-121230-
Central Marion FL-Eastern Marion FL-
800 AM EDT Thu Oct 12 2023
...GUSTY SHOWERS WILL IMPACT NORTHEASTERN MARION COUNTY THROUGH 830
AM EDT...
At 800 AM EDT, Doppler radar was tracking gusty showers capable of
producing a landspout near Anthony, or near Ocala, moving east at 50
mph.
HAZARD...Landspouts and wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Fort McCoy, Salt Springs, Lake Delancy, Anthony, and Burbank.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM EDT for northern and
northeastern Florida.
&&
LAT...LON 2931 8216 2948 8179 2946 8177 2943 8178
2943 8176 2940 8174 2937 8174 2937 8172
2930 8167 2918 8211
TIME...MOT...LOC 1200Z 250DEG 42KT 2926 8207
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CHANEYSpecial weather statement, Oct 12, 8:02 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
802 AM EDT Thu Oct 12 2023
FLZ340-121230-
Western Marion FL-
802 AM EDT Thu Oct 12 2023
...GUSTY SHOWERS WILL IMPACT SOUTHWESTERN MARION COUNTY THROUGH 830
AM EDT...
At 802 AM EDT, Doppler radar was tracking gusty showers capable of
producing a landspout near Black Diamond, or near Beverly Hills,
moving northeast at 40 mph.
HAZARD...Landspouts and wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Dunnellon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM EDT for northern
Florida.
&&
LAT...LON 2901 8239 2902 8240 2902 8242 2903 8244
2905 8247 2905 8249 2904 8250 2904 8253
2914 8253 2909 8222 2898 8233
TIME...MOT...LOC 1202Z 240DEG 37KT 2898 8252
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CHANEYLocal storm report, Oct 12, 8:23 AM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
823 AM EDT Thu Oct 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM Tstm Wnd Dmg 1 SSE Ocala Airport 29.16N 82.21W
10/12/2023 Marion FL Public
Minor street flooding due to heavy rainfall
was reported along SW 57th Avenue.
&&
ABESpecial weather statement, Oct 12, 8:24 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
824 AM EDT Thu Oct 12 2023
FLZ137-140-121300-
Eastern Putnam FL-Eastern Marion FL-
824 AM EDT Thu Oct 12 2023
...GUSTY SHOWERS WILL IMPACT NORTHEASTERN MARION AND SOUTHEASTERN
PUTNAM COUNTIES THROUGH 900 AM EDT...
At 824 AM EDT, Doppler radar was tracking gusty showers capable of
producing a landspout near Salt Springs, moving east at 50 mph.
HAZARD...Landspouts and wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Crescent City, Pomona Park, Salt Springs, Lake Delancy, Fruitland,
Lake Como, and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM EDT for northern and
northeastern Florida.
&&
LAT...LON 2928 8189 2935 8189 2937 8190 2943 8177
2943 8174 2944 8174 2953 8155 2937 8148
2932 8168
TIME...MOT...LOC 1224Z 249DEG 44KT 2934 8181
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CHANEYLocal storm report, Oct 12, 8:25 AM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
825 AM EDT Thu Oct 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM Flood 1 SSE Ocala Airport 29.16N 82.21W
10/12/2023 Marion FL Public
Corrects previous tstm wnd dmg report from 1
SSE Ocala Airport. Minor street flooding due
to heavy rainfall was reported along SW 57th
Avenue.
&&
ABESpecial weather statement, Oct 12, 8:28 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
828 AM EDT Thu Oct 12 2023
FLZ240-340-121315-
Central Marion FL-Western Marion FL-
828 AM EDT Thu Oct 12 2023
...GUSTY SHOWERS WILL IMPACT SOUTHWESTERN MARION COUNTY THROUGH 915
AM EDT...
At 828 AM EDT, Doppler radar was tracking gusty showers capable of
producing a landspout 8 miles south of Rainbow Lakes Estates, moving
northeast at 45 mph.
HAZARD...Landspouts and wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Ocala, Ocala Airport, Santos, and Dunnellon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM EDT for northern
Florida.
&&
LAT...LON 2899 8236 2900 8237 2901 8239 2902 8240
2902 8242 2903 8244 2905 8247 2905 8249
2911 8245 2923 8225 2912 8203 2897 8231
TIME...MOT...LOC 1228Z 238DEG 39KT 2904 8240
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CHANEYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 1:04 AM EDT | Special Weather Statement | JAX | Flagler | 26 min |
| Oct 12, 1:11 AM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| Oct 12, 1:42 AM EDT | Special Weather Statement | JAX | Alachua | 48 min |
| Oct 12, 1:45 AM EDT | Special Weather Statement | JAX | Saint Johns | 30 min |
| Oct 12, 1:52 AM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 41 min |
| Oct 12, 1:55 AM EDT | Special Marine Warning | JAX | 52 min | |
| Oct 12, 2:02 AM EDT | Tornado Warning | JAX | Saint Johns | 23 min |
| Oct 12, 2:19 AM EDT | Special Weather Statement | JAX | Marion | 26 min |
| Oct 12, 2:37 AM EDT | Tornado Warning | JAX | Marion | 23 min |
| Oct 12, 2:43 AM EDT | Special Weather Statement | JAX | Putnam | 32 min |
| Oct 12, 2:50 AM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Oct 12, 2:58 AM EDT | Tornado Warning | JAX | Marion | 33 min |
| Oct 12, 3:02 AM EDT | Special Weather Statement | JAX | Gilchrist | 28 min |
| Oct 12, 3:09 AM EDT | Areal Flood Advisory | JAX | Marion | 3 hr |
| Oct 12, 3:10 AM EDT | Special Weather Statement | JAX | Putnam | 35 min |
| Oct 12, 3:28 AM EDT | Areal Flood Advisory | JAX | Saint Johns | 3 hr |
| Oct 12, 3:31 AM EDT | Severe Thunderstorm Warning | JAX | Marion | 29 min |
| Oct 12, 3:32 AM EDT | Areal Flood Warning | JAX | Marion | 6 hr |
| Oct 12, 3:48 AM EDT | Special Weather Statement | JAX | Putnam | 42 min |
| Oct 12, 3:51 AM EDT | Special Weather Statement | JAX | Marion | 24 min |
| Oct 12, 3:58 AM EDT | Special Weather Statement | JAX | Saint Johns | 32 min |
| Oct 12, 4:12 AM EDT | Areal Flood Warning | JAX | Saint Johns | 4 hr |
| Oct 12, 4:20 AM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam | 25 min |
| Oct 12, 4:40 AM EDT | Severe Thunderstorm Warning | JAX | Flagler | 20 min |
| Oct 12, 4:45 AM EDT | Special Marine Warning | JAX | 30 min | |
| Oct 12, 5:02 AM EDT | Special Weather Statement | JAX | Putnam | 28 min |
| Oct 12, 5:06 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion | 24 min |
| Oct 12, 5:11 AM EDT | Special Marine Warning | JAX | 34 min | |
| Oct 12, 5:21 AM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 3 hr |
| Oct 12, 5:26 AM EDT | Special Weather Statement | JAX | Bradford | 34 min |
| Oct 12, 5:34 AM EDT | Special Weather Statement | JAX | Putnam | 26 min |
| Oct 12, 5:37 AM EDT | Special Marine Warning | JAX | 38 min | |
| Oct 12, 5:37 AM EDT | Special Weather Statement | JAX | Marion | 23 min |
| Oct 12, 5:48 AM EDT | Special Weather Statement | JAX | Marion | 27 min |
| Oct 12, 5:56 AM EDT | Tornado Warning | JAX | Marion | 17 min |
| Oct 12, 6:02 AM EDT | Special Weather Statement | JAX | Saint Johns | 13 min |
| Oct 12, 6:05 AM EDT | Special Marine Warning | JAX | 40 min | |
| Oct 12, 6:12 AM EDT | Special Weather Statement | JAX | Marion | 18 min |
| Oct 12, 6:24 AM EDT | Special Weather Statement | JAX | Putnam | 21 min |
| Oct 12, 6:31 AM EDT | Special Weather Statement | JAX | Saint Johns | 14 min |
| Oct 12, 6:33 AM EDT | Special Marine Warning | JAX | 42 min | |
| Oct 12, 6:39 AM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Oct 12, 6:41 AM EDT | Tornado Warning | JAX | Flagler, Marion, Putnam | 34 min |
| Oct 12, 6:54 AM EDT | Areal Flood Advisory | JAX | Saint Johns | 2 hr |
| Oct 12, 6:57 AM EDT | Special Marine Warning | JAX | 33 min | |
| Oct 12, 7:00 AM EDT | Tornado Warning | JAX | Saint Johns | 15 min |
| Oct 12, 7:04 AM EDT | Special Weather Statement | JAX | Flagler | 26 min |
| Oct 12, 7:12 AM EDT | Areal Flood Advisory | JAX | Marion | 3 hr |
| Oct 12, 7:13 AM EDT | Special Weather Statement | JAX | Marion | 17 min |
| Oct 12, 7:17 AM EDT | Tornado Warning | JAX | Marion, Putnam | 28 min |
| Oct 12, 7:27 AM EDT | Special Marine Warning | JAX | 48 min | |
| Oct 12, 7:36 AM EDT | Tornado Warning | JAX | Flagler, Putnam | 24 min |
| Oct 12, 7:37 AM EDT | Areal Flood Advisory | JAX | Flagler, Marion, Putnam | 3 hr |
| Oct 12, 7:55 AM EDT | Tornado Warning | JAX | Flagler | 21 min |
| Oct 12, 8:00 AM EDT | Special Weather Statement | JAX | Marion | 30 min |
| Oct 12, 8:02 AM EDT | Special Weather Statement | JAX | Citrus | 28 min |
| Oct 12, 8:03 AM EDT | Special Marine Warning | JAX | 42 min | |
| Oct 12, 8:07 AM EDT | Areal Flood Warning | JAX | Flagler | 3 hr |
| Oct 12, 8:08 AM EDT | Tornado Warning | JAX | Marion | 22 min |
| Oct 12, 8:22 AM EDT | Areal Flood Advisory | JAX | Flagler | 3 hr |
| Oct 12, 8:24 AM EDT | Special Weather Statement | JAX | Putnam | 36 min |
| Oct 12, 8:28 AM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Oct 12, 8:58 AM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Oct 12, 9:00 AM EDT | Special Weather Statement | JAX | Union | 30 min |
| Oct 12, 9:29 AM EDT | Special Weather Statement | JAX | Putnam | 31 min |
| Oct 12, 10:06 AM EDT | Special Weather Statement | JAX | Alachua | 24 min |
| Oct 12, 10:19 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Putnam | 17 min |
| Oct 12, 10:34 AM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| Oct 12, 10:48 AM EDT | Special Weather Statement | JAX | Suwannee | 27 min |
| Oct 12, 10:56 AM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| Oct 12, 11:09 AM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 3 hr |
| Oct 12, 11:14 AM EDT | Special Weather Statement | JAX | Putnam | 31 min |
| Oct 12, 11:24 AM EDT | Special Weather Statement | JAX | Putnam | 36 min |
| Oct 12, 11:31 AM EDT | Special Marine Warning | JAX | 59 min | |
| Oct 12, 11:58 AM EDT | Areal Flood Advisory | JAX | Duval | 2 hr |
| Oct 12, 12:07 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| Oct 12, 12:31 PM EDT | Special Marine Warning | JAX | 59 min | |
| Oct 12, 12:42 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 2 hr |
| Oct 12, 12:44 PM EDT | Areal Flood Advisory | JAX | Baker, Bradford, Clay, Duval, Union | 61 min |
| Oct 12, 12:58 PM EDT | Special Marine Warning | JAX | 2 hr |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.